# SDR YENA2024012400080

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 38,214 hours, 7,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 11514
- Condition: Odor
- Location: Cabin Air
- Part time: 19,668 hours, 4,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#620, SAN-BOS. 'STRONG MUSTY CHEMICAL ODOR OBSERVED BY BOTH PILOTS ON DESCENT PASSING THROUGH 18000 FT. PACK 1 SELECTED OFF PER FCOM 1 ODOR ISOLATION PROCEDURE. ODOR DISSIPATED AFTER FIVE MINUTES; REMOVED AND REPLACED OZONE FILTER FOR PACK 1 IAW AMM 21-51-41. OPS CHECK GOOD' NO LEAKS FOUND.'
